×

zbMATH — the first resource for mathematics

On almost everywhere convergence of Bochner-Riesz means in higher dimensions. (English) Zbl 0569.42011
In \({\mathbb{R}}^ n\) define \((T_{\lambda,r}f){\hat{\;}}(\xi)=\hat f(\xi)(1-| r^{-1}\xi^ 2|)_+^{\lambda}.\) If \(n\geq 3\), \(\lambda >1/2(n-1)/(n+1)\) and \(2\leq p<2n/(n-1-2\lambda),\) then \(\lim_{r\to \infty}T_{\lambda,r}f(x)=f(x)\) a.e. for all \(f\in L^ p({\mathbb{R}}^ n).\)

MSC:
42B10 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anthony Carbery, The boundedness of the maximal Bochner-Riesz operator on \?\(^{4}\)(\?&sup2;), Duke Math. J. 50 (1983), no. 2, 409 – 416. · Zbl 0522.42015
[2] Anthony Carbery, A weighted inequality for the maximal Bochner-Riesz operator on \?&sup2;, Trans. Amer. Math. Soc. 287 (1985), no. 2, 673 – 680. · Zbl 0526.42012
[3] Lennart Carleson and Per Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287 – 299. (errata insert). Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, III. · Zbl 0215.18303
[4] M. Christ, Convolution estimates for Cantor-Lebesgue measures, Preprint. · Zbl 0644.42011
[5] Charles Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9 – 36. · Zbl 0188.42601 · doi:10.1007/BF02394567 · doi.org
[6] Charles Fefferman, A note on spherical summation multipliers, Israel J. Math. 15 (1973), 44 – 52. · Zbl 0262.42007 · doi:10.1007/BF02771772 · doi.org
[7] Carl S. Herz, On the mean inversion of Fourier and Hankel transforms, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 996 – 999. · Zbl 0059.09901
[8] José L. Rubio de Francia, Weighted norm inequalities and vector valued inequalities, Harmonic analysis (Minneapolis, Minn., 1981) Lecture Notes in Math., vol. 908, Springer, Berlin-New York, 1982, pp. 86 – 101.
[9] Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971. Princeton Mathematical Series, No. 32. · Zbl 0232.42007
[10] Peter A. Tomas, Restriction theorems for the Fourier transform, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978) Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, R.I., 1979, pp. 111 – 114.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.